# SDR DALA2017040302704

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 42,239 hours, 19,247 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND RUDDER CONTROL POSITION ROD ENDS CORRODED / DAMAGE. REPLACED BUS ROD ASSY PER AMM 27-21 - VERIFIED INSTALLATION RII COMPLETE.
